By Meg - 16/11/2019 03:00

It is not fair

Today, I came home from college for the summer. And for the first time in 6 months I will have the opportunity to have sex with my boyfriend every day. One week before I came home, my doctor put me on new medication with the side effects forbidden me for not having orgasms. FML
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
By  jbuckets_404  |  38

Huh? Having orgasms will make the side effects worse or the side effects include reducing your ability to have/ enjoy orgasms? Needs clarification, but either way obviously sucks.... [Pun not intended.]

Reply
  Mungolikecandy  |  18

Exactly my thought. The doctor has told them they must have orgasms,

Reply
  jbuckets_404  |  38

Certain anti-depressants for sure; alas, can confirm, but "luckily" switched over to a different one that works *quite* well in the opposite/ positive! manner per overall mood, horny-ness, & "longevity" time-wise "in the sack." That last side-effect (orgasm) in fact decreased to 1-2 strokes on the first med. :-( :-( :-(
All said side-effects incl. OP's clearly listed in Rx documentation (USA) for both genders.
Edit: Med #1 = Effexor. :-(
Edit: Can confirm I'm/ was born a male.

Reply
  jbuckets_404  |  38

Climaxing is purely a physical response. Horny-ness leading to orgasms (aside from the correct physical sensation) is largely [pun not intended] emotionally-/ mentally-based; hence, the accurate comment/ idiom: The largest sex organ in the human body is the mind.

By  Susan Yee  |  7

Do you have a heart problem? ‘Cuz I read news about people who died from heart attack while having sex.

Reply
  Aj Castelletto  |  10

she doesnt need to but that doesnt mean she wouldnt like too sinces its been so long lol stick sucks 🤷‍♀️ plus some guys get super offended if you dont orgasm as if its a crime to enjoy yourself without one lol

By  Aj Castelletto  |  10

i read this incorrectly at first and thought it said that the medication said not to have orgasms while on the medication rather than it preventing them. lmao i was like uhm what medication tells you not to orgasm 😂